Home > Research > Researchers > Dr Graham Jameson > Publications

Dr Graham Jameson

Honorary Researcher

  1. 2019
  2. Published

    Operator-valued Extensions of Matrix-norm Inequalities

    Jameson, G. J. O., 31/10/2019, In : American Mathematical Monthly. 126, 9, p. 809-815 7 p.

    Research output: Contribution to journalJournal article

  3. E-pub ahead of print

    103.32 More on the gaps between sums of two squares

    Jameson, G. J. O., 21/10/2019, In : Mathematical Gazette. 103, 558, p. 499-503 5 p.

    Research output: Contribution to journalEditorial

  4. Published

    The Logarithmic Mean Revisited

    Jameson, G. & Mercer, P. R., 15/07/2019, In : American Mathematical Monthly. 126, 7, p. 641-645 5 p.

    Research output: Contribution to journalJournal article

  5. Published

    A logarithmic estimate for harmonic sums and the digamma function, with an application to the Dirichlet divisor problem

    Jameson, G. J. O., 27/05/2019, In : Journal of Inequalities and Applications. 2019, 1, 9 p., 151.

    Research output: Contribution to journalJournal article

  6. Forthcoming

    Operator-valued versions of matrix-norm inequalities

    Jameson, G., 9/01/2019, (Accepted/In press) In : American Mathematical Monthly. 126

    Research output: Contribution to journalJournal article

  7. 2017
  8. Published

    A harmonic mean inequality for the digamma function and related results

    Alzer, H. & Jameson, G., 12/05/2017, In : Rendiconti del Seminario Matematico della Universit`a di Padova. 137, p. 203-209 7 p.

    Research output: Contribution to journalJournal article

  9. 2016
  10. Published

    An inequality for integrals of the form ∫x f (t)eit dt

    Jameson, G. J. O., 06/2016, In : Journal of Mathematical Inequalities. 10, 2, p. 505-509 5 p., 10-39.

    Research output: Contribution to journalJournal article

  11. Published

    Convexity of Γ (x) Γ (1/x)

    Jameson, G. J. O., 2016, In : Mathematical Inequalities and Applications. 19, 3, p. 949-953 5 p., 19-69.

    Research output: Contribution to journalJournal article

  12. 2013
  13. Published

    The Giesy-James theorem for general index p, with an application to operator ideals on the pth James space

    Bird, A., Jameson, G. & Laustsen, N., 2013, In : Journal of Operator Theory. 70, 1, p. 291-307 17 p.

    Research output: Contribution to journalJournal article

  14. 2006
  15. Published

    The number of zeros of a sum of fractional powers.

    Jameson, G. J. O., 8/06/2006, In : Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 462, 2070, p. 1821-1830 10 p.

    Research output: Contribution to journalJournal article

  16. 2004
  17. Published

    Refining Jensen's inequality.

    Jameson, G. J. O., Abramovich, S. & Sinnamon, G., 1/12/2004, In : Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie. 47 (95, 1-2, p. 3-14 12 p.

    Research output: Contribution to journalJournal article

  18. Published

    Inequalities for Averages of Convex and Superquadratic Functions.

    Jameson, G., Abramovich, S. & Sinnamon, G., 3/08/2004, In : Journal of Inequalities in Pure and Applied Mathematics. 5, 4, p. 1-14 14 p.

    Research output: Contribution to journalJournal article

  19. 2003
  20. Published

    The ratio between the tail of a series and its approximating integral.

    Jameson, G. J. O., 1/04/2003, In : Journal of Inequalities in Pure and Applied Mathematics. 4, 2, p. 1-12 12 p.

    Research output: Contribution to journalJournal article

  21. Published

    The prime number theorem.

    Jameson, G. J. O., 2003, England: Cambridge University Press. 252 p. (London mathematical society student texts 53)

    Research output: Book/Report/ProceedingsBook

  22. 2002
  23. Published

    Norms of certain operators on weighted L-spaces and Lorentz sequence spaces.

    Jameson, G. J. O. & Lashkaripour, R., 1/03/2002, In : Journal of Inequalities in Pure and Applied Mathematics. 3, 1, p. 1-17 17 p.

    Research output: Contribution to journalJournal article

  24. 2000
  25. Published

    Monotonic averages of convex functions.

    Bennet, G. & Jameson, G. J. O., 1/12/2000, In : Journal of Mathematical Analysis and Applications. 252, 1, p. 410-430 21 p.

    Research output: Contribution to journalJournal article

  26. Published

    Lower bounds of operators on weighted lp spaces and Lorentz sequence spaces.

    Jameson, G. J. O. & Lashkaripour, R., 2000, In : Glasgow Journal of Mathematics. 42, p. 211-223 13 p.

    Research output: Contribution to journalJournal article

  27. 1999
  28. Published

    Norms and lower bounds of operators on the Lorentz sequence space d(w,1).

    Jameson, G. J. O., 1999, In : Illinois Journal of Mathematics. 43, p. 79-99 21 p.

    Research output: Contribution to journalJournal article

  29. 1998
  30. Published

    The q-concavity constants of Lorentz sequence spaces and related inequalities.

    Jameson, G. J. O., 01/1998, In : Mathematische Zeitschrift. 227, 1, p. 129-142 14 p.

    Research output: Contribution to journalJournal article

  31. 1996
  32. Published

    2-convexity and 2-concavity in Schatten ideals.

    Jameson, G. J. O., 11/1996, In : Mathematical Proceedings of the Cambridge Philosophical Society. 120, 4, p. 697-701 5 p.

    Research output: Contribution to journalJournal article

  33. Published

    Khinchin's inequality for operators.

    Jameson, G. J. O., 1996, In : Glasgow Journal of Mathematics. 38, p. 327-336 10 p.

    Research output: Contribution to journalJournal article

  34. 1995
  35. Published

    The number of elements required to determine (p,1)-summing norms.

    Jameson, G. J. O., 1995, In : Illinois Journal of Mathematics. 39, 2, p. 251-257 7 p.

    Research output: Contribution to journalJournal article

  36. 1994
  37. Published

    A specific form of Grothendieck inequality for the 2-dimensional case, with applications to c-asterisk algebras.

    Jameson, G. J. O., 10/1994, In : Proceedings of the Edinburgh Mathematical Society. 37, 3, p. 521-537 17 p.

    Research output: Contribution to journalJournal article

Back to top